# SDR SWAA012197

- Difficulty date: August 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 20,815 hours, 18,358 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: BACB28AM07
- Condition: Worn
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, BOTH LH & RH ELEVATORS FAILED FREE PLAY CHECK.                           INSTALLED ELEVATOR PUSH ROD BEARINGS PER MM.
